


default search action
"Two equivalent n-norms on the space of p-summable sequences."
R. A. Wibawa-Kusumah, Hendra Gunawan (2013)
- R. A. Wibawa-Kusumah, Hendra Gunawan
:
Two equivalent n-norms on the space of p-summable sequences. Period. Math. Hung. 67(1): 63-69 (2013)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.